# SDR UALA2011021100745

- Difficulty date: February 8, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,819 hours, 9,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Misrouted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FEEDER CABLE AFT GALLEY MISROUTED.  REROUTED EMERGENCY CABLE, CHECKED OK.
